Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 154, NWS Des Moines, IA

June 14, 2011Butler County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 14, 2011, 5:14 AM CDT for Butler County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 5:14 AM CDT (10:14 UTC)
Expired
Jun 14, 2011, 6:00 AM CDT
In force
46 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Butler County, IA

The radar

The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS53 KDMX 141014
SVRDMX
IAC023-141100-
/O.NEW.KDMX.SV.W.0154.110614T1014Z-110614T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 600 AM CDT

* AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR APLINGTON...OR 20 MILES EAST OF IOWA
  FALLS...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARKERSBURG...ALLISON...CLARKSVILLE...SHELL ROCK AND NEW HARTFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4255 9270 4256 9287 4267 9298 4290 9256
      4257 9255
TIME...MOT...LOC 1015Z 245DEG 22KT 4261 9287
WIND...HAIL <50MPH 1.50IN

$$
3 follow-up statements
529 
WWUS53 KDMX 141031
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
531 AM CDT TUE JUN 14 2011

IAC023-141100-
/O.CON.KDMX.SV.W.0154.000000T0000Z-110614T1100Z/
BUTLER IA-
531 AM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BUTLER COUNTY
UNTIL 600 AM CDT...

AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES NORTHEAST OF PARKERSBURG...OR 22 MILES
NORTHWEST OF WATERLOO...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLARKSVILLE...SHELL ROCK AND NEW HARTFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4257 9255 4255 9271 4270 9282 4290 9256
TIME...MOT...LOC 1032Z 246DEG 24KT 4265 9270
WIND...HAIL <50MPH 1.00IN

$$
250 
WWUS53 KDMX 141040
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
540 AM CDT TUE JUN 14 2011

IAC023-141100-
/O.CON.KDMX.SV.W.0154.000000T0000Z-110614T1100Z/
BUTLER IA-
540 AM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BUTLER COUNTY UNTIL 600 AM CDT...

AT 538 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF SHELL ROCK...OR 20 MILES
NORTHWEST OF WATERLOO...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHELL ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4260 9255 4257 9261 4269 9274 4277 9257
TIME...MOT...LOC 1041Z 249DEG 20KT 4266 9265
WIND...HAIL <50MPH 1.00IN

$$
906 
WWUS53 KDMX 141056
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
556 AM CDT TUE JUN 14 2011

IAC023-141106-
/O.EXP.KDMX.SV.W.0154.000000T0000Z-110614T1100Z/
BUTLER IA-
556 AM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY
WILL EXPIRE AT 600 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4260 9255 4257 9261 4269 9274 4277 9257
TIME...MOT...LOC 1056Z 249DEG 20KT 4269 9254

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:25 AM CDT, 49 minutes earlier.

Area forecast discussion, Jun 14, 4:25 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
425 AM CDT TUE JUN 14 2011

.DISCUSSION...
STRONG 60 KT LOW LEVEL JET IS POINTING INTO IOWA THIS MORNING WITH
GOOD SPEED CONVERGENCE AND MUCAPES OF 2000 TO 3000 J/KG LIFTING
INTO STATE. IN ADDITION...MID LEVEL LAPSE RATES NEAR 8.5 C/KM AND
PWATS OVER 1.5 INCHES. THIS HAS ALL RESULTED IN AN ACTIVE NIGHT
WITH AREAS OF HEAVY RAINFALL OBSERVED OVER THE SOUTHERN HALF OF
THE AREA IN ADDITIONAL TO NUMEROUS LARGE HAIL REPORTS. THIS AREA
OF ACTIVITY IS EXPECTED TO GRADUALLY LIFT NORTHEAST THIS MORNING
WITH THE SOUTH BECOMING MOSTLY DRY FOR A PERIOD. A DECAYING
MCS/DEVELOPING MCV IS CURRENTLY LIFTING NORTHEAST THROUGH NEBRASKA
AND MAY IGNITE ADDITIONAL STORMS OVER NORTHERN IA THIS MORNING
WHICH WOULD TRACK EAST/SOUTHEAST ALONG THE INSTABILITY AXIS.

SURFACE WARM FRONT IS EXPECTED TO REACH SOUTHERN IOWA THIS
AFTERNOON WITH INCREASING SFC BASED INSTABILITIES AND WEAKENING
INHIBITIONS AS THE UPPER WAVE TO THE WEST APPROACHES. SUPERCELLS
CAPABLE OF LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE
POSSIBLE. POSSIBLY THE GREATEST THREAT THOUGH IS ANOTHER ROUND OF
HEAVY RAINFALL WHEN IT IS NOT NEEDED. PWATS INCREASE TO NEAR 1.75
INCHES LATE THIS AFTERNOON AND TONIGHT. WITH THE THREAT OF HEAVY
RAINFALL ONCE AGAIN...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH
12Z WEDNESDAY.

PRECIPITATION WILL BE ENDING FROM WEST TO EAST ON WEDNESDAY THEN
MOSTLY DRY THROUGH THURSDAY AS HIGH PRESSURE SETTLES IN. THE NEXT
CHANCE FOR PRECIPITATION AND THUNDERSTORMS ARRIVES THURSDAY NIGHT
AND FRIDAY AS THE NEXT UPPER WAVE MOVING THROUGH THE SOUTHWEST
FLOW HEADS TOWARD IOWA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS-
APPANOOSE-AUDUBON-CASS-CLARKE-DALLAS-DAVIS-DECATUR-GUTHRIE-
JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE-POLK-POWESHIEK-
RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

DISCUSSION...DONAVON
AVIATION...BEERENDS
Hazardous weather outlook, Jun 13, 11:12 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1112 PM CDT MON JUN 13 2011

IAZ072-073-141015-
MADISON-WARREN-
1112 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUED ACROSS THE AREA TONIGHT.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE
MAIN THREATS. HEAVY RAIN IS ALSO POSSIBLE. DUE TO RECENT HEAVY
RAINFALL...ANY ADDITIONAL HEAVY RAIN WOULD BE CAPABLE OF PRODUCING
FLASH FLOODING.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE DES
MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY PERIOD.
A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND DAMAGING WIND. THE
THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW BUT CANNOT BE RULED
OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC SEVERE THREATS FOR STORMS
LATER IN THE WEEK WILL BE BETTER DEFINED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS
WEEK. RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE
APPRECIATED.

IAZ057>062-070-071-074-075-081>085-092>097-141015-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
1112 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT. SOME
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN
THREATS. HEAVY RAIN IS ALSO POSSIBLE. DUE TO RECENT HEAVY RAINFALL
ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. ANY ADDITIONAL
HEAVY RAIN WOULD BE CAPABLE OF PRODUCING FLASH FLOODING.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY
PERIOD. A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND
DAMAGING WIND. THE THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW
BUT CANNOT BE RULED OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC
SEVERE THREATS FOR STORMS LATER IN THE WEEK WILL BE BETTER DEFINED
IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS
WEEK. RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE
APPRECIATED.

IAZ004>007-015>017-023>028-033>039-044>050-141015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
1112 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

MORE STORMS ARE AGAIN POSSIBLE OVER THE AREA TONIGHT. SOME STORMS
MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS.
HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY PERIOD.
A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND DAMAGING WIND. THE
THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW BUT CANNOT BE RULED
OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC SEVERE THREATS FOR STORMS
LATER IN THE WEEK WILL BE BETTER DEFINED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS WEEK.
RAINFALL REPORTS WOULD BE APPRECIATED.

IAZ086-141015-
WAPELLO-
1112 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE
MAIN THREATS. HEAVY RAIN IS ALSO POSSIBLE. DUE TO RECENT HEAVY
RAINFALL ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. ANY
ADDITIONAL HEAVY RAIN WOULD BE CAPABLE OF PRODUCING FLASH
FLOODING.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE DES MOINES RIVER AT
OTTUMWA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY
PERIOD. A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND
DAMAGING WIND. THE THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW
BUT CANNOT BE RULED OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC
SEVERE THREATS FOR STORMS LATER IN THE WEEK WILL BE BETTER DEFINED
IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS
WEEK. RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE
APPRECIATED.

MJB

In the hours before

Local storm report, Jun 14, 2:26 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
226 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             ESE HUXLEY              41.89N 93.60W
06/14/2011  E2.00 INCH       STORY              IA   TRAINED SPOTTER

&&

MS JUN 11
Local storm report, Jun 14, 2:28 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
228 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     HAIL             2 N HUXLEY              41.92N 93.60W
06/14/2011  E1.25 INCH       STORY              IA   LAW ENFORCEMENT

&&

MS JUN 11
Local storm report, Jun 14, 2:35 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
235 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             HUXLEY                  41.90N 93.60W
06/14/2011  E1.75 INCH       STORY              IA   TRAINED SPOTTER

0230 AM     HAIL             WAUKEE                  41.61N 93.86W
06/14/2011  E0.75 INCH       DALLAS             IA   BROADCAST MEDIA

&&

MS JUN 11
Local storm report, Jun 14, 2:46 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
246 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             NEVADA                  42.02N 93.45W
06/14/2011  E1.00 INCH       STORY              IA   LAW ENFORCEMENT

&&

MS JUN 11
Special weather statement, Jun 14, 2:50 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
250 AM CDT TUE JUN 14 2011

IAZ059-060-140845-
DALLAS-POLK-
250 AM CDT TUE JUN 14 2011

...HEAVY RAINFALL OVER THE NEXT HOUR...
..

AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING THROUGH THE AREA.

PENNY SIZE HAIL...AND HEAVY RAINFALL OF AN INCH OR MORE PER HOUR ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  PLEASANT HILL...      ELKHART...            ALTOONA...
  BONDURANT...          RUNNELLS...           MITCHELLVILLE...
  DES MOINES...         WINDSOR HEIGHTS...    CLIVE...
  URBANDALE...          WEST DES MOINES...

LOW LAND FLOODING AND PONDING AT INTERSECTIONS IS LIKELY WITH THESE
STORMS.
Local storm report, Jun 14, 2:58 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
258 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             NEVADA                  42.02N 93.45W
06/14/2011  M2.00 INCH       STORY              IA   TRAINED SPOTTER

&&

SKOW

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:16 PM CDTRiver Flood WarningDMXWapello54 hr
Jun 13, 9:01 PM CDTFlash Flood WarningDMXAppanoose, Davis6 hr
Jun 13, 11:52 PM CDTSevere Thunderstorm WarningDMXAdair, Madison23 min
Jun 14, 12:16 AM CDTSevere Thunderstorm WarningDMXDallas, Madison44 min
Jun 14, 12:25 AM CDTSevere Thunderstorm WarningDMXMadison50 min
Jun 14, 12:57 AM CDTSevere Thunderstorm WarningDMXDallas, Polk35 min
Jun 14, 1:01 AM CDTSevere Thunderstorm WarningDMXMahaska, Marion16 min
Jun 14, 1:04 AM CDTFlash Flood WarningDMXMadison4 hr
Jun 14, 1:12 AM CDTSevere Thunderstorm WarningDMXDallas, Madison48 min
Jun 14, 1:16 AM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek44 min
Jun 14, 1:54 AM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren51 min
Jun 14, 2:09 AM CDTSevere Thunderstorm WarningDMXMarion, Warren51 min
Jun 14, 2:27 AM CDTSevere Thunderstorm WarningDMXBoone, Hardin, Marshall, Story63 min
Jun 14, 2:59 AM CDTRiver Flood WarningDMXMahaska, Marion53 hr
Jun 14, 3:27 AM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall48 min
Jun 14, 3:54 AM CDTSevere Thunderstorm WarningDMXMahaska, Marion51 min
Jun 14, 5:05 AM CDTFlash Flood WarningDMXMahaska, Marion6 hr
Jun 14, 5:09 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth23 min
Jun 14, 6:00 AM CDTSevere Thunderstorm WarningDMXMarshall, Story45 min
Jun 14, 6:32 AM CDTRiver Flood WarningDMXMahaska, Wapello34 hr
Jun 14, 10:02 AM CDTRiver Flood WarningDMXPolk13 hr
Jun 14, 10:02 AM CDTRiver Flood WarningDMXPolk13 hr
Jun 14, 10:57 AM CDTAreal Flood WarningDMXMahaska, Marion24 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.